# SDR SWAA041572

- Difficulty date: June 3, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 55,183 hours, 48,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C168209
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR EVAC SLIDE GIRT BAR HOOKS LOOSE.  SECURED R1 DOOR EVAC SLIDE GIRT BAR HOOKS PER MM.
